Skip to content

    Read user comments about the side effects, benefits, and effectiveness of amlodipine-benazepril oral.

    Overall User Ratings

    139 Total User Reviews

    User Reviews

    1-5 of 135 Next»
    Condition: High Blood Pressure
    11/14/2019 2:13:43 PM

    Reviewer: Karen, 55-64 Female on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 1

    Ease of Use

    Current Rating: 4

    Satisfaction

    Current Rating: 1

    Comment:
    Made me start urinating every 10 mins 24/7. Made me very tired. Made me feel like I had the flu. Not good for me at all.

    Condition: High Blood Pressure
    3/30/2019 11:12:47 AM

    Reviewer: chatycat, 65-74 on Treatment for 6 months to less than 1 year (Patient)

    Effectiveness

    Current Rating: 3

    Ease of Use

    Current Rating: 3

    Satisfaction

    Current Rating: 2

    Comment:
    I take 5mg. once a day for high BP with other BP pills it has cause swelling in ankles, feet,hands and upper body,also weight gain!

    Condition: High Blood Pressure
    2/16/2018 11:40:38 AM

    Reviewer: LEIGH, 75 or over on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 1

    Ease of Use

    Current Rating: 1

    Satisfaction

    Current Rating: 1

    Comment:
    I NORMALLY TAKE AVAPRO FOR MY HBP BUT SUDDENLY I WAS GETTING HIGH READINGS AND HAVING STRONG DIZZINESS SO THE DR GAVE ME THIS NEW MED TO TAKE AT BEDTIME. SHE SAID IT WOULD HELP ME SLEEP AND LOWER BP IT DID NOT I Wwas AWAKE ALL NIGHT AND READING THIS AM WAS ONLY A LITTLE LOWER. I WILL CALL PA NOwW WILL NOT USE AGASIN I NEED MY SLEEP

    Condition: High Blood Pressure
    11/6/2017 11:51:33 AM

    Reviewer: GW, 45-54 on Treatment for 6 months to less than 1 year (Patient)

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 2

    Comment:
    My high blood pressure has dropped significantly although I do feel tired a lot since being on this medication and after about 2-3 months my erections have really suffered. I've lost about 2 inches on my boner and I am no longer stiff as a board. It also takes a lot more for me to get an erection when normally I look at my wife and I'm standing at attention. This is very disappointing to m ... Show Full Comment

    Condition: High Blood Pressure
    6/20/2017 2:19:47 PM

    Reviewer: charlotte, 75 or over Female on Treatment for 1 to 6 months (Patient)

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 5

    Comment:
    Blood Pressure was not responding to my old medications and we switched to this combo. Blood pressure was down from 160 to 115-120 in a matter to days. Blood pressure is right where we wanted it to be for my age. Very pleased with the results.

    1-5 of 135 Next»

    Ask the pharmacist

    Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
    See the Ask the Pharmacist event schedule.

    Ask a Question

    Popular Slideshows & Tools on WebMD

    disciplining a boy
    Types, symptoms, causes.
    fruit drinks
    Eat these to think better.
    bald woman smelling flowers
    Complementary therapies to ease symptoms.
    embarrassed woman
    Do you feel guilty after eating?
    diabetes highlighted
    4 early warning signs.
    birth control pills
    Which kind is right for you?
    Remember your finger
    Are you getting more forgetful?
    sticky notes on face
    10 tips to clear your brain fog.
    Close up of eye
    12 reasons you're distracted.
    Trainer demonstrating exercise for RA
    Exercises for your joints.
    Senior woman using diabetes test kit
    Each one takes 10 minutes or less.
    woman having a good day
    Revitalize your life.

    WebMD the app

    Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

    Find Out More
    IMPORTANT: About This Section and Other User-Generated Content on WebMD

    The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

    Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.